# SDR AWXA200400819

- Difficulty date: July 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 18,745 hours, 7,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: D5311282600100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON DUMMY RAIL Y503 LT BETWEEN FR 12 AND FR 16.  MAINTENANCE REMOVED AND REPLACED DUMMY RAIL Y503 LT FROM FR 12 TO FR 16 IAW A320 SRM 51-42-11 FIG 10 - 12 & 18.
